# SDR CALA2010042700171

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 41,058 hours, 21,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK PAX CABIN FRAME AT STA 440 BETWEEN STR 8L AND 9L HAS CRACKED INDICATION WHEN PERFORMED HFEC PER EA 5310-04498 OP2.  FRAME AT STA 440 STR 8L&9L REPAIRED PER EA5310-04498 OP2 DIP REQUIRED BY EA5310-04498 STEP 35 ON L/P9716468 SEQ N00662.
